I have been taking tramadol for the past 2 month.I only take 1-2 a day. I haven't taken any in about 4-5 days now. Now I have this creepy crawly feeling in my left arm that won't let me get any rest. I need some help because I think it's driving me crazy.
My left arm is restless,what can I take to help me sleep?
Added 2 Aug 2011:
Heading to the doctor this morning.I pray he gives me something to help me sleep. I'm at the point that I want to saw my left arm off. I was put on tramadol to help with head aches. Haven't taken tramadol in 6-7 days. My head aches are twice as bad and my arm doesn't let me have any sleep.WISH ME LUCK
Added 3 Aug 2011:
Okay, I went to the doctor today & I really think he has lost his mind. He gave me 8 sample days of DOXEPIN,(SILENOR) He told me it was for restless legs so I went on line... It's for depressed people... REALLY...all I had was a none stop head ache...STRESS... NOW I HAVE WITHDRAWLS, DEPRESSED... The list goes on.I need a REAL DOCTOR not one that just wants to sale his latest pills.
That would be caused by withdrawls from Tramadol. They're suppossed to be not so addicting but that depends on the person. If your trying to stop the use then go to your Dr. to ask for Neurontin, Preglabin. Oh or a Valium type drug to take for short term, which I believe would work better for the withdrawls, restless arm, & definately for sleep.
You are most definetely in withdrawal from Tramadol. You can try Melatonin (a natural product, available over the counter) to help you sleep, also Benadryl worked a bit for me when I went through withdrawal of OxyContin.
Also, if you have restless legs or muscle cramping you might want to google The Thomas Recipe for a list of otc and RX meds one may need while in withdrawal of opiate or opioid pain medications. Hot baths do help. Also, if you've tummy issues try Immodium AD, you may need it!!!
Best wishes, and do post again to let us know how it goes?
You are going through withdrawls, I am sure by now you're better, but I wanted to tell you anyway. Restless legs, also affects the arms as well as I am 3 weeks cold turkey off tramadol and I can assure you sometimes I want to slam my hand into the wall. They gave me a really mild muscle relaxer but it hasn't done anything. My suggestion is that you let it run it's course and if you HAVE to take something try to do an all natural route. Which is getting more Calcium, Magnesium and Vitamin E. My doctor told me to take 1000mg of each every day.. Stating that it could help with it, if you've a vitamin deficiency which could be caused by coming off the tramadol itself. I hope this helps you and that you're feeling better.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2010 • 13 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Posted 16 Jun 2011 • 7 answers
Posted 19 Sep 2011 • 8 answers
Posted 4 Jan 2013 • 6 answers
I used tramadol and I cant sleep, since then my heart starts breathing very fast and Im very scared?
Posted 3 Mar 2014 • 4 answers